BibTeX record journals/mta/LiuKSL18

download as .bib file

@article{DBLP:journals/mta/LiuKSL18,
  author    = {Hongjun Liu and
               Abdurahman Kadir and
               Xiaobo Sun and
               Yanling Li},
  title     = {Chaos based adaptive double-image encryption scheme using hash function
               and S-boxes},
  journal   = {Multimedia Tools Appl.},
  volume    = {77},
  number    = {1},
  pages     = {1391--1407},
  year      = {2018},
  url       = {https://doi.org/10.1007/s11042-016-4288-z},
  doi       = {10.1007/s11042-016-4288-z},
  timestamp = {Fri, 19 Jan 2018 13:57:17 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/mta/LiuKSL18},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics